Removal of singularities of smooth mappings

Mikhael Gromov, Ja M. Èliašberg

Research output: Contribution to journalArticle

Abstract

For a multilinear differential operator which satisfies the necessary conditions, we establish a method of constructing a smooth function M →Rq which maps no points to the zero operator.

Original languageEnglish (US)
Pages (from-to)615-639
Number of pages25
JournalMathematics of the USSR - Izvestija
Volume5
Issue number3
DOIs
StatePublished - Jun 30 1971

Fingerprint

Multilinear Operators
Smooth function
Differential operator
Singularity
Necessary Conditions
Zero
Operator

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Removal of singularities of smooth mappings. / Gromov, Mikhael; Èliašberg, Ja M.

In: Mathematics of the USSR - Izvestija, Vol. 5, No. 3, 30.06.1971, p. 615-639.

Research output: Contribution to journalArticle

Gromov, Mikhael ; Èliašberg, Ja M. / Removal of singularities of smooth mappings. In: Mathematics of the USSR - Izvestija. 1971 ; Vol. 5, No. 3. pp. 615-639.
@article{ef2d1ac0c94b4968bd2f3b6e923201b8,
title = "Removal of singularities of smooth mappings",
abstract = "For a multilinear differential operator which satisfies the necessary conditions, we establish a method of constructing a smooth function M →Rq which maps no points to the zero operator.",
author = "Mikhael Gromov and {\`E}liašberg, {Ja M.}",
year = "1971",
month = "6",
day = "30",
doi = "10.1070/IM1971v005n03ABEH001098",
language = "English (US)",
volume = "5",
pages = "615--639",
journal = "Izvestiya Mathematics",
issn = "1064-5632",
publisher = "IOP Publishing Ltd.",
number = "3",

}

TY - JOUR

T1 - Removal of singularities of smooth mappings

AU - Gromov, Mikhael

AU - Èliašberg, Ja M.

PY - 1971/6/30

Y1 - 1971/6/30

N2 - For a multilinear differential operator which satisfies the necessary conditions, we establish a method of constructing a smooth function M →Rq which maps no points to the zero operator.

AB - For a multilinear differential operator which satisfies the necessary conditions, we establish a method of constructing a smooth function M →Rq which maps no points to the zero operator.

UR - http://www.scopus.com/inward/record.url?scp=0009994484&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0009994484&partnerID=8YFLogxK

U2 - 10.1070/IM1971v005n03ABEH001098

DO - 10.1070/IM1971v005n03ABEH001098

M3 - Article

VL - 5

SP - 615

EP - 639

JO - Izvestiya Mathematics

JF - Izvestiya Mathematics

SN - 1064-5632

IS - 3

ER -